# SDR VQMA20151227001

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N31KH
- Make and model: Lear 31A
- Aircraft serial: 0173
- Aircraft time: 5,138 hours, 4,170 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2342100021
- Part serial: 050
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE CONDUCTING SPECIAL FLIGHT PERMIT, 12-27-2012, WITH CREW ONLY FOR UNRELATED LT & RT MAIN LANDING DOOR ANNUNCIATION.  THE LG WOULD NOT RETRACT WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION.  THE ACFT WAS DIVERTED, UPON ARRIVAL THE ATC CONFIRMED THE NLG WAS 90 DEGREES FROM CTR.  THE FLIGHT CREW DECLARED AN EMER & LANDED.  THE ACFT REMAINED ON THE CENTERLINE.  NO INJURIES TO THE FLIGHT CREW WAS REPORTED & NO DAMAGE TO EQUIPMENT OCCURRED.  THE NLG STRUT ASSEMBLY WAS REMOVED & SENT FOR EVALUATION & REPAIR.  VISUAL INSPECTION AFTER DIS-ASSEMBLY FOUND PISTON CHROME SCORED, TRUNNION AXLE, 2 TRUNNION PINS & LOWER CAM WERE CORRODED.  THESE PARTS WERE REPLACED WITH NEW.
